# SDR UALA2013071204867

- Difficulty date: July 11, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 50,034 hours, 12,566 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Apu Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START.   COULD NOT DUPLICATE PROBLEM.
